# SDR USAA010414

- Difficulty date: March 27, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Part time: 32,132 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CORROSION .035 INCH DEEP, INTERCOSTAL CAP STRAP DOUBLER STATION 787-847 STRINGER 25-26R.  CORROSION LEVEL 1, TASK NR C53-202-01.  REPLACED STRAP PER SRM 51-40-02.  (M)
